Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Generalized Cuntz-Krieger algebras


Author: Valentin Deaconu
Journal: Proc. Amer. Math. Soc. 124 (1996), 3427-3435
MSC (1991): Primary 46L05, 46L55, 46L80
MathSciNet review: 1343688
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: To a special embedding $\Phi $ of circle algebras having the same spectrum, we associate an r-discrete, locally compact groupoid, similar to the Cuntz-Krieger groupoid. Its $\mathbf {C}^*$-algebra, denoted $\mathcal {O}_{\Phi }$, is a continuous version of the Cuntz-Krieger algebras $\mathcal {O}_A$. The algebra $\mathcal {O}_{\Phi }$ is generated by an AT-algebra and a nonunitary isometry. We compute its K-theory under the assumption that the AT-algebra is simple.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 46L05, 46L55, 46L80

Retrieve articles in all journals with MSC (1991): 46L05, 46L55, 46L80


Additional Information

Valentin Deaconu
Affiliation: Department of Mathematics, University of Iowa, Iowa City, Iowa 52242
Address at time of publication: Department of Mathematics, Iowa State University, Ames, Iowa 50011
Email: vdeaconu@pollux.math.iastate.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-96-03484-3
Received by editor(s): May 15, 1995
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1996 American Mathematical Society